# SDR GTIA20111107288

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 21,268 hours, 10,264 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 - L DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED NR 1-L DOOR ASSIST BOTTLE PRESSURE LOW.
